# SDR USAA920081537

- Difficulty date: August 17, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 67,666 hours, 42,021 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX- DAILY -MAJOR REPAIR- FUSELAGE SKIN CRACKED AT BS 727E S22R.  REPAIRED FUSELAGE SKIN AT BS 727E S22R IAW B737 SRM TEMPORARY REVISION 53-33 REPAIR 31.  (S)
